Shatanawi, WasfiAltun, IshakDag, Hacer2021-01-142021-01-142020Shatanawi, Wasfi, Altun, Ishak and Dağ, Hacer.(2020), "Fixed point results for multivalued mappings of Ćirić type via F-contractions on quasi metric spaces" Open Mathematics, vol. 18(1), 284-294.2391-5455https://doi.org/10.1515/math-2020-0149https://hdl.handle.net/20.500.12587/12696Altun, Ishak/0000-0002-7967-0554In this paper, we present some fixed point results for multivalued mappings with both closed values and proximinal values on left K-complete quasi metric spaces. We also provide a nontrivial example to illustrate our results.eninfo:eu-repo/semantics/openAccessfixed pointmultivalued mappingsquasi metric spaceFixed point results for multivalued mappings of Ciric type via F-contractions on quasi metric spacesArticle1828429410.1515/math-2020-01492-s2.0-85086221521Q1WOS:000537813000001Q3